[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]


> I started mixing H and R, without telling anyone, not even our Dr.
> about it, hoping to see a change. Voila!! Her rashes disappeared,
> sites now going 4-5 days (dont really recommend more than 4 because
> when we have gone further, it takes longer to heal). So I would
> recommend anyone having problems to try this! It has also helped
> with the rashes the tapes made on her skin, dont know whats the
> trick, but its wonderful! 


If the rashes are a reaction to the insulin, keep a very close eye on 
her for further signs of allergic reaction. The only people I know of 
that belong to the IP forum that have had skin rashes turned out to 
be allergic to Humalog period! mixed or not. This is not something 
you want to mess with if she' s truly allergic to H. If you see any 
other evidence of reaction such as body rashes, etc.... you need to 
see a doc asap and get her off the Humalog completely. Hopefully, 
none of this will occur, but do be vigilant.

email @ redacted
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml